# SDR ASOA06147

- Difficulty date: February 4, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Engine: Ge CF343B1
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 601R3198055
- Condition: Broken
- Location: Fuselage
- Component: Passenger Door
- Component part number: 601R317011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION, THE PASSENGER DOOR BOTTOM STEP WAS FOUND TO BE BROKEN.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR BOTTOM STEP.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
